Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

December 30, 2021Sumter County, Alabama

NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 7:32 AM CST for Sumter County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 7:32 AM CST (13:32 UTC)
Expired
Dec 30, 2021, 8:30 AM CST
In force
58 min
Issued by
NWS Birmingham, AL
Hail
0.00 in
Wind
40

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 120 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1031 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1031 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

684 
WWUS84 KBMX 301332
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
732 AM CST Thu Dec 30 2021
 
ALZ030-031-301430-
Greene AL-Sumter AL-
732 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southern Greene and
central Sumter Counties through 830 AM CST...

At 732 AM CST, Doppler radar was tracking a strong thunderstorm near
Tamola, or near Lauderdale, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Livingston, York, Cuba, Forkland, Boligee, Epes, Boyd, Walden
Quarters, The University Of West Alabama, Duffys Bend, Bluffport,
Thornhill, Dug Hill, Tishabee, Old Mallard Airport, Belmont, Lilita,
McDowell, I 20 Welcome Center At Cuba and Five Points Intersection.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3264 8838 3281 8785 3278 8784 3276 8787
      3276 8783 3271 8783 3270 8779 3266 8779
      3266 8774 3263 8775 3263 8781 3261 8780
      3261 8775 3259 8774 3258 8776 3258 8778
      3254 8780 3255 8784 3253 8785 3243 8841
TIME...MOT...LOC 1332Z 253DEG 36KT 3253 8842 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 6:36 AM CST, 56 minutes earlier.

Area forecast discussion, Dec 30, 6:36 AM CST, 56 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
636 AM CST Thu Dec 30 2021

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
/Updated at 406 AM CST Thu Dec 30 2021/
Today through Friday.

Showers and thunderstorms continue across the Interstate 59,
Interstate 20 corridor as upper shortwaves move through the SW flow.
At the surface, a weakening ridge remains over FL to our SE, and a
stalled front lies to the NW of C AL from C TN SWWD to N LA. Our
main trough axis and focus for convection is expected to shift SEWD
as the day progresses. With elevated mid to upper 60s dew points
(and even a few dew points near 70), decent 0-6km bulk shear and
CAPE, we should see some marginally severe storms. 0-1km shear looks
less for today than yesterday. Will continue to mention a marginal
threat for damaging winds for generally the I-59 corridor and SWD.
Convection should be somewhat diurnal and heat enhanced. Pops look
to taper off in the early evening with a break in the action for
most tonight. However, with lots of recent rains and residual
moisture, patchy fog may occur during the late night hours/early
morning hours.

On Friday, the low over W TN along the stalled front is expected to
move toward WV. This will shift the axis and help to usher our
stalled front back NWD as a warm front. With our focus shifted away
from C AL, the activity should not be as strong on Friday and again
somewhat diurnally induced. Look for scattered showers with a slight
chance of thunder on Friday. Warm/much above normal high
temperatures continue for the short term as we remain under the
influence of a warm onshore S-SW flow.

08

.LONG TERM...
/Updated at 406 AM CST Thu Dec 30 2021/
Saturday and Sunday.

Warm sector conditions are progged to extend across much of the
Southeast CONUS Saturday morning after the northward surge of a warm
front the day before. This will coincide with cyclogenesis along an
active frontal zone stretched across the Mid Mississippi River
Valley. This deepening, elongated surface low is a response to the
ejection of a lead shortwave disturbance and overall amplifying
forcing aloft. Thus, increasing southwesterly flow aloft will
establish across the Deep South and will set the stage for another
record-breaking warm day across Central Alabama. Temperatures should
climb into the mid 70s to low 80s along with dewpoints in the mid to
upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse
rates of ~6 C/km. Ample kinematic fields are also expected, mainly
owing to the approach of the parent upper-level trough advancing
east across the Plains. Most guidance suggests 500 mb flow
increasing to 60-70 kts late Saturday afternoon which will produce
eff. bulk shear values of at least 60 kts across the Deep South.
However, guidance also suggests wind profiles will be mostly
unidirectional above 850 mb, but there's a little more backed flow
in the boundary layer due to better pressure falls now progged
across the TN Valley. In fact, forecast hodographs aren't too
dissimilar from the RADAR derived wind profiles experienced tonight
(0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend
will certainly need to be watched as the warm sector/expected
forcing will be supportive of all modes of severe convective weather
- primarily damaging wind gusts and a few tornadoes if
thunderstorms/convective modes evolve accordingly. The main threat
timing for Central AL should be mid Saturday afternoon into early
Sunday morning. Further refinements to the forecast should be
expected as mesoscale details are better resolved in the next day or
so. We'll also continue to monitor additional threats involving
excessive rainfall/flash flooding as progged deep-layer winds run
nearly parallel to the advancement of the strong cold front. We may
also have the need for a wind advisory at some point.

By Sunday morning, the LLJ is expected to exit our region to the
east along with any lingering severe weather. The parent/lagging
upper-level trough/vort max should then be pushing into the ArkLaTex
region, just behind the cold front and surging polar air mass. CAA
is expected to be quite strong behind the front with very breezy
northwesterly surface winds. As opposed to last night, guidance has
now moved back to a slower solution as the lagging disturbance aloft
begins to close off near the TN Valley. This will foster slower
decreases in PoPs as lingering light precipitation wraps back into
the area. Most of the supportive moisture will be in the 0-1 km
layer, and many forecast soundings suggest the possibility of light
snow/flurries north of I-20 through Sunday afternoon. Surface/ground
temperatures are forecast to remain above freezing which will lead
to no accumulation or impacts. Sunday night/Monday morning will be
quite cold with lows in the 20s, a huge drop in overall temperatures.

Monday through Wednesday.

Cool/dry/stable air will be in place across the region due to a
broad footprint of high pressure into early next week. Flow aloft
should become more zonal by Tuesday and the surface high should
slide toward the Mid Atlantic. This will help air mass modification
to occur which will signal a slow, steady warming trend toward the
end of the forecast period.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

SHRA and TSRA will continue to be possible at times through
midday today for all and into the evening for MGM/TOI thanks to
upper shortwave impulses and a lingering boundary axis. MVFR to
IFR cigs will be possible in this continued unstable atmosphere.
Gusty winds are possible at times with TSRA. Patchy fog will be
possible late tonight after showers clear out with ample residual
moisture.

Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until
further notice.

08

&&

.FIRE WEATHER...

Unsettled weather will continue across the area  today with several
rounds of showers and thunderstorms through Saturday night. This
period of unseasonably warm and moist conditions will feature
surface winds from the south and southwest. RH values will stay well
above minimum thresholds with periods of wetting rains. A strong
cold front is expected to sweep through the area late Saturday night
into Sunday. This will be followed by much colder, drier air into
early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  55  74  64  76 /  70  20  50  40  90
Anniston    74  59  76  65  77 /  80  20  50  40  80
Birmingham  73  60  75  67  77 /  80  20  60  40  90
Tuscaloosa  75  60  76  67  78 /  80  20  60  30  90
Calera      74  61  76  67  77 /  90  20  60  30  80
Auburn      74  62  76  66  77 /  80  20  60  30  60
Montgomery  78  64  80  68  81 /  80  20  60  20  70
Troy        80  65  81  68  81 /  80  50  40  20  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flood Watch until 6 PM CST this evening for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah...
Greene...Hale...Jefferson...Perry...Pickens...Randolph...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa.

&&

08/40
Hazardous weather outlook, Dec 30, 4:32 AM CST, 3 hours before
Hazardous Weather Outlook
National Weather Service Birmingham AL
432 AM CST Thu Dec 30 2021

ALZ011>015-017>050-311345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
432 AM CST Thu Dec 30 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across much of Central
Alabama, with damaging winds and hail the main threats. Locally
heavy rainfall is also possible which may lead to flash flooding of
low lying, poor drainage, or urban areas.

Areas of fog in the northwest counties of Central Alabama may reduce
visibilities below 1 mile at times through 9 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms are possible across Central Alabama
Saturday afternoon into early Sunday morning. Damaging wind gusts,
hail, and a few tornadoes are the primary threats.

In addition to severe weather, locally heavy rainfall could occur
which may lead to flash flooding of low lying, poor drainage, or
urban areas. Non thunderstorm wind gusts up to 35 mph are also
possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today, as well as on Saturday afternoon into early Sunday morning.

In the hours before

Special weather statement, Dec 30, 5:28 AM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
528 AM CST Thu Dec 30 2021

ALZ023-025-034-301215-
Bibb AL-Shelby AL-Tuscaloosa AL-
528 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southeastern
Tuscaloosa, southwestern Shelby and northeastern Bibb Counties
through 615 AM CST...

At 528 AM CST, Doppler radar was tracking a strong thunderstorm near
Coaling, or 14 miles northwest of Centreville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alabaster, Helena, Montevallo, Vance, Woodstock, West Blocton,
Wilton, Tannehill Ironworks State Park, Brierfield Ironworks Park,
American Village, University Of Montevallo, Mercedes Benz Of Alabama,
Maylene, North Bibb, Marvel, Green Pond, Caffee Junction, Hebron,
Dogwood and Alabaster Veterans Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3327 8707 3325 8706 3325 8698 3327 8697
      3327 8695 3328 8693 3330 8693 3331 8686
      3307 8680 3307 8688 3303 8688 3301 8726
      3321 8732
TIME...MOT...LOC 1128Z 258DEG 34KT 3310 8732

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Dec 30, 5:36 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
536 AM CST Thu Dec 30 2021

ALZ024-301200-
Jefferson AL-
536 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Jefferson
County through 600 AM CST...

At 536 AM CST, Doppler radar was tracking a strong thunderstorm over
Concord, or near Hueytown, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Fultondale, Center Point,
Pleasant Grove, Tarrant, Midfield, Adamsville, Brighton, Lipscomb,
Sylvan Springs, Mulga and Maytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3347 8665 3347 8667 3345 8668 3345 8669
      3343 8670 3343 8672 3342 8672 3336 8713
      3350 8714 3363 8667
TIME...MOT...LOC 1136Z 260DEG 35KT 3345 8707

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Dec 30, 5:53 AM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
553 AM CST Thu Dec 30 2021

ALZ023-301300-
Tuscaloosa AL-
553 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northwestern
Tuscaloosa County through 700 AM CST...

At 553 AM CST, Doppler radar was tracking a strong thunderstorm near
Jena, or 8 miles southeast of Gordo, moving northeast at 35 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Northwestern Tuscaloosa, Northport, Holt, Coker, Samantha, Bankhead
Lock And Dam, Lake Lurleen State Park, Binion Creek Landing,
Tuscaloosa Amphitheater, Tuscaloosa Regional Airport, Lake
Tuscaloosa, Lake Tuscaloosa Dam, Buhl, Windham Springs, Flatwoods,
Sexton Bend, Lake Harris, Tierce Pattton Bridge, Lake Nicol and
Highway 69 Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3331 8784 3357 8737 3349 8732 3347 8734
      3346 8734 3344 8731 3344 8729 3332 8730
      3310 8783 3312 8784
TIME...MOT...LOC 1153Z 241DEG 31KT 3322 8780

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

05
Special weather statement, Dec 30, 6:33 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
633 AM CST Thu Dec 30 2021

ALZ015-024-301300-
Walker AL-Jefferson AL-
633 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southeastern Walker
and west central Jefferson Counties through 700 AM CST...

At 632 AM CST, Doppler radar was tracking a strong thunderstorm near
Bankhead Lock And Dam, or 19 miles northeast of Holt, moving
northeast at 35 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cordova, Dora, Maytown, West Jefferson, Gorgas Steam Plant, Gorgas,
Goodsprings, Barney, Birmingport, Miller Steam Plant, Tutwiler and
Little Shoal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3357 8699 3342 8728 3344 8729 3344 8731
      3345 8731 3345 8733 3347 8734 3349 8733
      3348 8729 3350 8729 3350 8727 3351 8726
      3352 8727 3352 8732 3359 8732 3359 8737
      3360 8737 3376 8716
TIME...MOT...LOC 1232Z 241DEG 31KT 3351 8737

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

05
Special weather statement, Dec 30, 6:44 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
644 AM CST Thu Dec 30 2021

ALZ025-301315-
Shelby AL-
644 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southern Shelby
County through 715 AM CST...

At 643 AM CST, Doppler radar was tracking a strong thunderstorm over
American Village, or near Montevallo, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alabaster, Pelham, Calera, Montevallo, Columbiana, Wilsonville,
Wilton, American Village, Maylene, University Of Montevallo, Shelby
County Airport, Lay Lake, Shelby, Alabama 4H Center, Shelby Shores,
Kelley Branch, Camp Branch, Siluria, Alabaster Veterans Park and
Saginaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3333 8652 3320 8647 3320 8649 3317 8650
      3316 8648 3312 8646 3310 8649 3307 8682
      3307 8688 3306 8688 3306 8692 3308 8694
      3308 8695 3310 8696 3325 8686
TIME...MOT...LOC 1243Z 257DEG 31KT 3317 8683

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Dec 30, 7:32 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
732 AM CST Thu Dec 30 2021

ALZ030-031-301430-
Greene AL-Sumter AL-
732 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southern Greene and
central Sumter Counties through 830 AM CST...

At 732 AM CST, Doppler radar was tracking a strong thunderstorm near
Tamola, or near Lauderdale, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Livingston, York, Cuba, Forkland, Boligee, Epes, Boyd, Walden
Quarters, The University Of West Alabama, Duffys Bend, Bluffport,
Thornhill, Dug Hill, Tishabee, Old Mallard Airport, Belmont, Lilita,
McDowell, I 20 Welcome Center At Cuba and Five Points Intersection.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3264 8838 3281 8785 3278 8784 3276 8787
      3276 8783 3271 8783 3270 8779 3266 8779
      3266 8774 3263 8775 3263 8781 3261 8780
      3261 8775 3259 8774 3258 8776 3258 8778
      3254 8780 3255 8784 3253 8785 3243 8841
TIME...MOT...LOC 1332Z 253DEG 36KT 3253 8842

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:02 PM CSTSpecial Weather StatementBMXMarion43 min
Dec 29, 6:27 PM CSTTornado WarningBMXFayette, Lamar, Marion34 min
Dec 29, 6:39 PM CSTSevere Thunderstorm WarningBMXLamar36 min
Dec 29, 7:00 PM CSTSevere Thunderstorm WarningBMXFayette34 min
Dec 29, 7:03 PM CSTSpecial Weather StatementBMXWinston27 min
Dec 29, 7:13 PM CSTSevere Thunderstorm WarningBMXWalker, Winston32 min
Dec 29, 7:17 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter42 min
Dec 29, 7:34 PM CSTSpecial Weather StatementBMXWalker41 min
Dec 29, 8:00 PM CSTTornado WarningBMXWalker18 min
Dec 29, 8:01 PM CSTSpecial Weather StatementBMXHale44 min
Dec 29, 8:04 PM CSTSevere Thunderstorm WarningBMXBlount41 min
Dec 29, 8:16 PM CSTSevere Thunderstorm WarningBMXJefferson29 min
Dec 29, 8:27 PM CSTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
Dec 29, 8:32 PM CSTTornado WarningBMXBibb, Hale, Tuscaloosa43 min
Dec 29, 8:41 PM CSTSevere Thunderstorm WarningBMXCherokee22 min
Dec 29, 8:51 PM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Etowah, Jefferson, St. Clair114 min
Dec 29, 9:05 PM CSTSpecial Weather StatementBMXCherokee25 min
Dec 29, 9:11 PM CSTSpecial Weather StatementBMXBibb34 min
Dec 29, 9:14 PM CSTTornado WarningBMXCalhoun31 min
Dec 29, 9:19 PM CSTSevere Thunderstorm WarningBMXCherokee26 min
Dec 29, 9:25 PM CSTTornado WarningBMXBibb20 min
Dec 29, 9:25 PM CSTTornado WarningBMXCalhoun, Cherokee, Cleburne35 min
Dec 29, 9:34 PM CSTAreal Flood AdvisoryBMXBibb, Hale, Shelby, Tuscaloosa116 min
Dec 29, 9:47 PM CSTSpecial Weather StatementBMXBibb43 min
Dec 29, 10:01 PM CSTTornado WarningBMXChilton, Shelby32 min
Dec 29, 10:18 PM CSTTornado Warning Tornado observedBMXCoosa, Talladega24 min
Dec 29, 10:29 PM CSTSpecial Weather StatementBMXPickens31 min
Dec 29, 10:39 PM CSTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega2 hr
Dec 29, 10:43 PM CSTSpecial Weather StatementBMXClay47 min
Dec 29, 10:50 PM CSTFlood WatchBMXAutauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more16 hr
Dec 29, 11:08 PM CSTSpecial Weather StatementBMXPickens37 min
Dec 29, 11:41 PM CSTSpecial Weather StatementBMXRandolph34 min
Dec 30, 12:09 AM CSTSpecial Weather StatementBMXTalladega36 min
Dec 30, 12:12 AM CSTSpecial Weather StatementBMXRandolph18 min
Dec 30, 1:17 AM CSTSpecial Weather StatementBMXShelby28 min
Dec 30, 3:24 AM CSTSpecial Weather StatementBMXRandolph36 min
Dec 30, 3:27 AM CSTSpecial Weather StatementBMXPickens33 min
Dec 30, 4:19 AM CSTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
Dec 30, 4:35 AM CSTSpecial Weather StatementBMXTuscaloosa25 min
Dec 30, 4:53 AM CSTSpecial Weather StatementBMXTuscaloosa52 min
Dec 30, 5:28 AM CSTSpecial Weather StatementBMXBibb47 min
Dec 30, 5:33 AM CSTAreal Flood AdvisoryBMXJefferson5 hr
Dec 30, 5:36 AM CSTSpecial Weather StatementBMXJefferson24 min
Dec 30, 5:53 AM CSTSpecial Weather StatementBMXTuscaloosa67 min
Dec 30, 6:20 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne3 hr
Dec 30, 6:33 AM CSTSpecial Weather StatementBMXWalker27 min
Dec 30, 6:44 AM CSTSpecial Weather StatementBMXShelby31 min
Dec 30, 7:05 AM CSTAreal Flood AdvisoryBMXBibb, Shelby3 hr
Dec 30, 7:28 AM CSTAreal Flood AdvisoryBMXCalhoun, Etowah, St. Clair, Talladega5 hr
Dec 30, 7:35 AM CSTSpecial Weather StatementBMXGreene25 min
Dec 30, 8:08 AM CSTAreal Flood AdvisoryBMXGreene, Sumter3 hr
Dec 30, 8:11 AM CSTSpecial Weather StatementBMXClay, Randolph94 min
Dec 30, 8:27 AM CSTFlash Flood WarningBMXBibb, Shelby, Talladega3 hr
Dec 30, 9:01 AM CSTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Talladega3 hr
Dec 30, 9:27 AM CSTSpecial Weather StatementBMXCoosa33 min
Dec 30, 9:30 AM CSTSpecial Weather StatementBMXChilton30 min
Dec 30, 9:41 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa25 min
Dec 30, 9:57 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby34 min
Dec 30, 10:12 AM CSTSpecial Weather StatementBMXRandolph33 min
Dec 30, 10:24 AM CSTSpecial Weather StatementBMXSumter36 min
Dec 30, 10:38 AM CSTSpecial Weather StatementBMXRandolph22 min
Dec 30, 10:49 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Sumter41 min
Dec 30, 11:24 AM CSTSpecial Weather StatementBMXPerry36 min
Dec 30, 11:27 AM CSTSpecial Weather StatementBMXChambers33 min
Dec 30, 11:37 AM CSTSpecial Weather StatementBMXMarengo23 min
Dec 30, 12:27 PM CSTSpecial Weather StatementBMXElmore33 min
Dec 30, 12:29 PM CSTSpecial Weather StatementBMXAutauga31 min
Dec 30, 1:02 PM CSTSpecial Weather StatementBMXElmore28 min
Dec 30, 1:08 PM CSTRiver Flood WarningBMXChambers, Randolph, Tallapoosa19 hr
Dec 30, 1:14 PM CSTSpecial Weather StatementBMXLowndes31 min
Dec 30, 1:36 PM CSTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa39 min
Dec 30, 1:37 PM CSTSpecial Weather StatementBMXChambers23 min
Dec 30, 1:49 PM CSTSpecial Weather StatementBMXLowndes, Montgomery41 min
Dec 30, 1:51 PM CSTSevere Thunderstorm WarningBMXPike39 min
Dec 30, 1:57 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery48 min
Dec 30, 2:01 PM CSTSevere Thunderstorm WarningBMXChambers14 min
Dec 30, 2:09 PM CSTSevere Thunderstorm WarningBMXLee36 min
Dec 30, 2:16 PM CSTSpecial Weather StatementBMXMacon29 min
Dec 30, 2:16 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXBarbour32 min
Dec 30, 2:23 PM CSTSevere Thunderstorm WarningBMXMacon37 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.